# SDR RIVA0000020

- Difficulty date: July 24, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N367PA
- Make and model: Boeing 727221
- Aircraft serial: 22539
- Engine: Pwa JT8D17R
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Part number: 106087713
- Part serial: 58624
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Part time: 27,185 hours, 14,986 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

YYZ - ON CLIMB-OUT AFTER TAKEOFF, THE ENGINE FIRE BELL AND LIGHT OPERATED INDICATING AN ENGINE FIRE.  THE NR 3 ENGINE FIRE HANDLE WAS LIGHTED.  THE EMERGENCY CHECK LIST WAS COMPLETED.  THE AIRCRAFT RETURNED TO YYZ WITHOUT INCIDENT.  NO FIRE WAS VISIBLE BY THE GROUND CREW.  THE NR 3 ENGINE FIRE DETECTION ELEMENT AND FORWARD CONNECTOR WERE REMOVED AND REPLACED.  ENGINE RUNS WERE PERFORMED AND ALL OPERATIONAL CHECKS WERE GOOD IAW MM 26-10-0.  THE AIRCRAFT WAS RETURNED TO SERVICE.  CONNECTOR PART NUMBER FRFE1253SOX.   (X)
